# SDR 9501781146

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Fs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, A CRACK WAS FOUND ON THE FLOOR BEAM AT FS 879, RBL 29 - 37.  REMOVED DAMAGE AND REPAIRED PER EA 11-96621.
